| Model Number |
TJF-Q190V |
| Medical Device Problem Codes |
Break (1069); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the duodenovideoscope for a separate issue.During the device evaluation, the air/water channel was found to have white residue.A cracked c-cover was also found.There was no patient involvement.
Additional Manufacturer Narrative
The final investigation has been completed.The failure identified during the inspection was not confirmed.A root cause could not be identified.